# SDR USAA2013070300013

- Difficulty date: June 29, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800010004
- Part serial: HF3070
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DISBOND & TRAPPED WATER INDICATION ON LT ELEVATOR UPPER SURFACE BETWEEN RIB 2 TO RIB 3, Y2209.8.  REPAIRED LT ELEVATOR UPPER SURFACE IAW SRM 55-21-11, 5E CONFIG 1 & SRM 51-77-11.
